MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR SWAN-GANZ PACING TD CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

EDWARDS LIFESCIENCES PR SWAN-GANZ PACING TD CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number D205F7
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the results become available.Complaint histories for all reported events are reviewed against trending control limits, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
It was reported that the swan-ganz pacing catheter was unable to pace from the beginning of use after insertion.No pacing waveform or spike were displayed.The issue was resolved by replacing the catheter.The following information was unable to be obtained: what kind of surgery/examination the catheter was used for or whether the patient had cardiac conduction defect.Patient demographic information was requested but unavailable.There were no patient complications reported.
 
Additional Manufacturer Narrative
Our product evaluation lab received one d205f7 catheter with attached monoject 1.5 cc limited volume syringe, 2 three-way stopcocks and non-ew contamination shield which located tip on the catheter body between 66 cm and 113 cm proximal from tip.The customer report of pacing issue was confirmed.Continuity testing confirmed ventricle distal and ventricle proximal electrode with short conditions.No visible blood at thermistor connector.Leakage was observed from proximal side of 1 electrode when air was injected into thermistor/electrode lumen.An adhesive separation was observed from 1 ventricular distal electrode.The balloon inflated clear, concentric and remained inflated for more than 5 minutes without leakage.All through lumens were patent without any leakage or occlusion.No visible damage or inconsistency was observed from catheter body, balloon and returned syringe.A device history record review was completed and documented that the device met all specifications upon distribution.Based on the available information there is no evidence that supports or confirms the failure mode is associated to a manufacturing/design defect.The affected work order documentation was verified, and no deficiencies were found.As part of the manufacturing process, 100% of the units go through and leak and flow test in where a leak will be detected.The 100% of the units had been inspected for the dry leak and has been documented properly.Additionally, electrodes are inspected 100 % as well.As part of an additional assessment, the product evaluation cut the catheter between the electrodes 1 and 2 to verify the integrity of the leadwire.It was confirmed that there was no damage on the leadwires between these electrodes that were provoking the short condition.

Brand Name
SWAN-GANZ PACING TD CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco CA 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
9492507258
MDR Report Key20315593
Report Number2015691-2024-07427
Device Sequence Number7903189
Product Code LDF
UDI-Device Identifier00690103197334
UDI-Public(01)00690103197334(17)251120(11)231121(10)65432473
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K791183
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2025
Device Model NumberD205F7
Device Lot Number65432473
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown